MathSciNet Relay Station
MathSciNet bibliographic data
MR2042749 60H07 (60G15)
Lanjri Zadi, Noureddine; Nualart, David Smoothness of the law of the supremum of the fractional Brownian motion. Electron. Comm. Probab. 8 (2003), 102–111.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement